# SDR SIMA20160315003

- Difficulty date: March 15, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 39,092 hours, 35,317 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14566736001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND RT WING SPAR 1 LOWER LE FLANGE CRACKED AT RIB 9.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  REPAIRED RT SPAR I CRACK AT RIB 9 IAW ERS-EM-57MR-593.  REPAIR MATERIALS REINFORCEMENT ANGLE, PN TI-145-16-042-001 MADE FROM AL 7475-T7351, 1.750, FILLER AL 7075-T6, .125, INBD SPACER AL7075-T6, .043, OTBD SPACER AL7075-T6, .043.
